Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4062
Title: On a bi-dimensional dynamic alternative routing method
Authors: Martins, Lúcia 
Craveirinha, José 
Clímaco, João N. 
Gomes, Teresa 
Keywords: Bi-criteria analysis; Routing; Heuristics; Telecommunications
Issue Date: 2005
Keywords: Bi-criteria analysis; Routing; Heuristics; Telecommunications
Issue Date: 2005
Citation: European Journal of Operational Research. 166:3 (2005) 828-842
Abstract: The analysis of a bi-dimensional dynamic routing model for alternative routing telecommunication networks led to the identification of an instability problem in the synchronous path selection associated with the complex interdependencies among the coefficients of the objective functions and the computed paths for every node pair. In this paper an analytical model enabling to make explicit this problem and evaluate its effects in terms of two global network criteria, is presented. Also a heuristic procedure dedicated to overcome this instability problem and select "good" compromise solutions in terms of network performance is developed. Finally the performance of the proposed routing method using the heuristic is compared by recurring to discrete-event simulation with a reference dynamic routing method (Real Time Network Routing) for some test networks.
URI: http://hdl.handle.net/10316/4062
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais
FCTUC Eng.Electrotécnica - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filec22ea60218084ec7ad437a87b415144e.pdf366.54 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

329
checked on Aug 13, 2019

Download(s)

22
checked on Aug 13, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.